# SDR HALA201508180161

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 16,994 hours, 17,925 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984213
- Part serial: 1420
- Condition: Damaged
- Location: Tailcone
- Part time: 16,994 hours, 17,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE FUNCTIONAL CHECK, TAIL CONE SLIDE PARTIALLY UNRAVELED.  R & R TAIL CONE SLID IAW AMM 25-61-02.  SECURITY CHECK GOOD, OK FOR SERVICE.
